Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Semigroups satisfying a strong Følner condition


Authors: L. N. Argabright and C. O. Wilde
Journal: Proc. Amer. Math. Soc. 18 (1967), 587-591
MSC: Primary 20.92
DOI: https://doi.org/10.1090/S0002-9939-1967-0210797-2
MathSciNet review: 0210797
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. N. Argabright, A note on invariant integrals on locally compact semigroups, Proc. Amer. Math. Soc. 17 (1966), 377-382. MR 0188341 (32:5780)
  • [2] A. H. Clifford, Semigroups containing minimal ideals, Amer. J. Math. 70 (1948), 521-526. MR 0025476 (10:12b)
  • [3] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Math. Surveys No. 7, Amer. Math. Soc., Providence, R. I., 1961. MR 0132791 (24:A2627)
  • [4] M. M. Day, Amenable semigroups, Illinois J. Math. 1 (1957), 509-544. MR 0092128 (19:1067c)
  • [5] E. Granirer, A theorem on amenable semigroups, Trans. Amer. Math. Soc. 111 (1964), 367-379. MR 0166597 (29:3870)
  • [6] -, Extremely amenable semigroups. II (to appear).
  • [7] I. Namioka, Følners condition for amenable semigroups, Math. Scand. 15 (1964), 18-28. MR 0180832 (31:5062)
  • [8] W. G. Rosen, On invariant means over compact semigroups, Proc. Amer. Math. Soc. 7 (1956), 1076-1082. MR 0082080 (18:495b)
  • [9] C. O. Wilde and L. N. Argabright, Invariant means and factor-semigroups, Proc. Amer. Math. Soc. 18 (1967), 226-228. MR 0215064 (35:5908)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.92

Retrieve articles in all journals with MSC: 20.92


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0210797-2
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society